# SDR SWAA2022040790959

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 67,714 hours, 40,128 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT SIDEWALL LIGHT INOP. / [01] REPLACED LEFT OVERWING EXIT SIDEWALL LIGHT FUSE; SATISFACTORY OP CK REF AMM 33-21-00.
